Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   Headaches after 2 years (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=29483)

cat.sim8787 06-24-2014 09:14 PM

i have been taking suboxone for about 2 years i just lately started getting headaches. Does anyone else get them they just been happening the pass couple months.

NancyB 06-25-2014 07:01 AM

Hi cat.sim8787, welcome. What dose of Suboxone did you start at and what dose are you at now?

Are you drinking enough water? That's the first thing to check, especially with summer here. Even slight dehydration can cause headaches.

Let us know when you can.

Nancy


All times are GMT -4. The time now is 04:14 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors